# SDR SIMA20160329001

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 30,932 hours, 26,330 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cocpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS, CAPTAINS & FLIGHT ATTENDANT ALL SMELL ELEC BURNT SMELL EMANATING FROM FWD CLOSET.  FOUND FLIGHT ATTENDANT FLASHLIGHT BURNED OUT.  REPLACED FLIGHT ATTENDANT FLASHLIGHT IAW ACFT MX PRACTICES.
